BibTeX record journals/cma/David17

download as .bib file

@article{DBLP:journals/cma/David17,
  author    = {Claire David},
  title     = {Control of the Black-Scholes equation},
  journal   = {Comput. Math. Appl.},
  volume    = {73},
  number    = {7},
  pages     = {1566--1575},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.camwa.2017.02.007},
  doi       = {10.1016/j.camwa.2017.02.007},
  timestamp = {Mon, 17 Feb 2020 17:56:39 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/David17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics